Discussions that mention verelan

High & Low Blood Pressure board


My bp is running 90-100/50-70. This is for the last couple of weeks.

I'm still on 20mg Lisinopril daily. I cut a pill in half today and took a half, 10mg.

I'll monitor my bp regularly, I have my cuff here at work.

What do the doctor's do to wean you off bp med? My doctor told me to stay on the Lisinopril and see her in a month, but when it is showing 90/50 I'm worrying now that it's too low. I've been on the Lisinopril only since Jan 06.

I also stopped my Verelan PM 3 weeks ago.

What is the best way to wean off bp meds?

Thanks,
Ginny
Hi Brendan,

So you spent about a week at each lower dose. Thanks.

When I started the bp meds in Dec 05 my bp was over 140/90. Specifically the day I started it was 160/100. I also started to taper off Wellbutrin XL 300 mg at the same time (on the slight chance this was causing the high bp).

I was on Verelan PM for a couple weeks, numbers were better but still frequestly over 140/90. Doc added 20mg Lisinopril Jan 2. (I have no idea why my doctor started me so high on both the Lisinopril and Verelan PM (300mg).)

Around Jan 20 I was totally off the Wellbutrin. My bp readings started to stabalize at <130/85 for a few weeks, then I stopped the Verelan Feb 14.

So, about 6 wks after stopping Wellbutrin, and within a week or so of stopping Verelan, my bp is 90-100/60-70.

I'm 51 and always had "good" bp 120/80 or less up untill the last year or so, and that seems to coincide with the Wellbutrin. I really didn't think the Wellbutrin was causing the high bp, so it wasn't until just recently that I'm thinking the Wellbutrin was causing the high bp.

Thanks for your reply.

Ginny